MathSciNet Relay Station
MathSciNet bibliographic data
MR813056 94C15 (05C50)
von Below, Joachim A characteristic equation associated to an eigenvalue problem on $c\sp 2$-networks. Linear Algebra Appl. 71 (1985), 309–325.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement